Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suggest treatment for rashes on face and shoulder

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2010
Answered : 1489 Questions
Question
Hello Doctor,

One bad morning two weeks ago I found rashes on my face, shoulder  and hands  with itching,  I thought   those were because of climate changes, and I ignored and did not consult any doctor , After three/four days I observed those increasing , rushed to â noble hospital puneâ and consulted a Doctor

Â

He have checked and given medicines, including one lotion, and  asked me to do the course  for one week . after following one week course rashes on hand are almost healed, but there is no much progress for rashes on FACE and NECK

Â

I again consulted doctor after one week  and he has given Few more tablets

Â

But I observed rashes on FACE and NECK got increased now, and giving me very Bad look.

Â

Please find attached snaps of the rashes on FACE and NECK and medicines that I used , Kindly verify and advise me the solution.

Â

Â

Thanks, XXXXXXX

MB:0000
Posted Mon, 18 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Hardik Pitroda 19 minutes later
Brief Answer:
Pictures required

Detailed Answer:
Hello,
Thank you for writing to us on HCM.

I can understand concern regarding the skin rash which is not responsive to treatment you have taken.
As you have mentioned that you have attached clinical pictures of rash along with query but I am sorry to say there are no pictures and its difficult to point specific diagnosis in absence of clinical examination.

Therefore, I insist you to post good clinical pictures to YYYY@YYYY with subject titled 'ATTN Dr Hardik Pitroda.
Also please mention the medications you used.

Thanks
Dr Hardik Pitroda
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for rashes on face and shoulder 59 minutes later
Hi XXXXXXX I have sent snaps to given email, which includes medicine details I have taken

kindly verify and advice me further.

thanks
XXXXXX
 
 
Answered by Dr. Hardik Pitroda 1 hour later
Brief Answer:
Oral erythromycin, betamethasone cream

Detailed Answer:
Hello again,
I have reviewed your pictures and medications. Its obvious from pictures that you have pityriasis rosea (PR).
PR is an idiopathic skin rash. It usually follows some minor viral respiratory infection( sore throat, rhinitis etc).
Nothing to worry as such because it is a self limiting condition.
Then also for faster resolution I would advise the following treatment.
1. oral erythromycin 500mg thrice a day for 5 days.( Tab. Altrocin 500)
2. Apply a cream containing betamethasone and fusidic acid twice a day over lesions.
3. Apply Dermadew caloe lotion 1 hour after the application of above mentioned cream.
4. Take antihistaminics like levocetrizine for itching as required.
I am sure this will take care of your condition in 10-15 days.
Let me know about your status after 2 weeks.
Thanks and Take care
Dr Hardik Pitroda
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for rashes on face and shoulder 21 minutes later
thanks for your suggestions, please also advice, if I have to take any cautions for quick recovery? and is any change required in diet?
 
 
Answered by Dr. Hardik Pitroda 19 minutes later
Brief Answer:
-----

Detailed Answer:
No other precautions except avoid scratching or picking of lesions. No dietary restrictions required.
take care
Dr Hardik Pitroda
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor